# SDR AALA201712129051

- Difficulty date: December 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 27,109 hours, 10,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 15F OVERWING EMERGENCY EXIT LIGHT INOPERATIVE. RELAMPED EXIT LIGHT PER AMM 33-51-01. OPERATIONAL CHECK NORMAL.
